# SDR 070086

- Difficulty date: April 5, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Part serial: 581401
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED "FLOW LIGHT ILLUMINATED/"ON". UNABLE TO MAINTAIN CABIN ALT." NO OTHER INFORMATION AVAILABLE ON FLT LOG PAGE.  ACRFT DESCENDED FROM FL320 TO APPROX 10,000 FT, CABIN PRESSURE STABILIZED. WHILE IN PROGRESS,  SUPPLY DUCT PRESSURE 30PSI, "FLOW" ANNUNCIATOR ILLUMINATED & CABIN RATE-OF-CLIMB 1500 FPM. ACRFT DIVERTED TO COS & LANDED WITHOUT FURTHER INCIDENT. COS MX & FLT CREW PRESSURIZED ACRFT ON GROUND WITH LT PACK TO APPROXIMATELY 5PSI & RT PACK TO APPROX 3.5 PSI.  AIRFOIL ANTI-ICE DUCTING VERIFIED TO BE NOT LEAKING. ACRFT FERRIED TO LAS. DURING FERRY FLT NR 1 CABIN PRESSURE CONTROLLER FAILED AFTER 1 HR OF FLT. LAS MX INSPECTED ALL DUCTING/TUBING ON BOTH PACKS & OPERATED BOTH PACKS. NO FAULTS
